How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Board Certified Physician
Category: Medical
Satisfied Customers: 49116
Experience:  20 yrs. in practice, includinge surgery, general medicine, addiction medicine and pain.
18722459
Type Your Medical Question Here...
Dr. Chip is online now

LAMOTRIGINE 100 MEG I HAVE SUN DAMAGE TO MY CHEST AREA,

This answer was rated:

I AM ON LAMOTRIGINE 100 MEG I HAVE SUN DAMAGE TO MY CHEST AREA, HOWEVER I HAVENT BEEN IN THE SUN SINCE JUNE. I HAVE BEEN ON THIS DRUG FOR AROUND 6 WEEKS BUILDING UP FROM 25 MEG . THE RASH ON MY CHEST HAS GOT ALOT WORSE IS SMALL BLISTERS AND ICHING.
JA: How long have you been dealing with the issue? In general, how has your health been lately?
Customer: MY MEDICATION WAS CHANGED FROM PREGABLYN FOR MY DEPRESSION AND ANXIETY WHICH I STOPPED TAKING THEN INTRODUCED LAMOTRIGINE I HAVENT FELT RIGHT SINCE INCREASING THE DOSE. I AM SEEING MY PSYCHIATRIST ON 5 DEC
JA: Anything else in your medical history you think the Doctor should know?
Customer: NO BUT I AM SO ANXIOUS THE RASH IS SO SORE

Hello. I'm Dr Chip
Could you please post a picture of that for me on this page?

Customer: replied 6 days ago.
don't know how to do it on my laptop
Dr. Chip, Board Certified Physician
Category: Medical
Satisfied Customers: 49116
Experience: 20 yrs. in practice, includinge surgery, general medicine, addiction medicine and pain.
Dr. Chip and 4 other Medical Specialists are ready to help you

Hi,

I tried calling you as per your telephone call request but could not get through,

Rash due to Lamotrigine is very common, 1 in 10 people have it due to an allergy like reaction.

Depending on the severity of the rash, anti-allergic medicines like ZYRTEC maybe tried, BUT in case the rash is severe or does NOT improve with this, then Lamotrigine may need to be stopped and either reintroduced in low dose later slowly OR a different medicine may be tried.

Your appointment with your doctor on the 5th should help solve the issue,

https://www.medicalnewstoday.com/articles/321178.php#overview

https://www.ncbi.nlm.nih.gov/pubmed/12513019

Please remember to leave a positive rating if you found the answer helpful as this is the only way we are compensated for the time and effort spent answering your question,
You can always get back for any clarifications even after rating me,
Warm regards